Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Problem of stomach burning on the upper left under my chest

ok so dont know whats wrong my stomach's been burning a whole lot the upper left under my only 13 and i think it could be from all thee hot chips but i stopped eating them recently now it maybe be mcdonals or etc. ot also burns with pop and even welchs white grape juice.also t tends to make me very sleepy often. and no i am not sexually active. or i do not drink. also the juice may cause me to have shorting of breat my doctor says i may have a really bad case of gastritus but its doing nothing but getting worse.and im really worried. also to let you no i am not overweight is taking Prilosec OTC And For Some REason The Pain Makes Me VerY VerY also burns after i brush my teeth i'Ve been on prilosec for 2weeks now still no relief my doc says i have gastritus, but its doing nothing but getting worse... i stopped takin prilosec after the first week becusz my tummy kept Hurting no when it hurst i get reallly sleeply.
Asked On : Mon, 14 Jul 2008
Answers:  3 Views:  842
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
You may have no health problem at all.It will be advisable to stop eating junk food for some time and stop any soft drinks.See if the problem persists.See a doctor in case the problem continues even after 3-4 weeks.good luck.
Answered: Sun, 9 Aug 2009
  User's Response
irritable bowels,constipation,when my stomach clear properly,then all problem solves,but gas is still produce,what can i do that gas not a normal person.give me advice what to do.
Answered: Thu, 6 Jan 2011
  User's Response
no need to worry simply gastritis .. avoid hot spicy oliy and sweet for some days .. take pomogaranate and guava .... drink more water have a nice time
Answered: Mon, 10 Aug 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor